# SDR 2ARF201101002

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 69,387 hours, 34,015 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Inoperative
- Location: Cabin Temop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED OF FLIGHT DUE TO RT AIR CONDITIONING WAS SHUTDOWN AND THE LT AIR CONDITIONING WAS NOT ENOUGH TO MAINTAIN CABIN PRESSURE. DURING MX REVISION, THE RT CABIN TEMP CONTROLLER WAS DETECTED INOPERATIVE IN AUTOMATIC MODE; SO THE REPORT WAS DEFERRED IAW MEL 21-1 CAT C; ACFT WAS DISPATCHED WITH THE LT CABIN TEMP IN MANUAL MODE. THE OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 128, 361 POUNDS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 139,500 POUNDS. BITE WAS PERFORMED TO BOTH CABIN PRESSURE CONTROLLERS IAW MM 21-32-00 AND TEMP CNTROL SYS TEST WAS PERFORMED IAW MM 21-60-00, NO FAILURES WERE FOUND.
